# SDR AALA202212166451

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 16,048 hours, 6,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB BLEEDS ON APU OFF ENGINE ON CABIN CREW MEMBERS REPORTED A STRONG STRANGE ODOR PASSENGERS REPORTED SMELLING IT AS WELL. REMOVED AND REPLACED AIRCRAFT AIRCRAFT HEPA RECIRCULATION FILTERS PER AMM 21-25-01-401. RAN ENGINES TO FULL POWER WITH NO ADVERSE ODORS.
